I recently had a copper Paragard IUD inserted (June 15th). My period for June started on the 14th.
I was expecting my July period to come around July 15th. I had strange light brownish discharge off and on July 5, 6 and 7. Then started with bloody discharge on the 9th (which I assume was the start date of my period - although quite early). I had 1 full day of medium bleeding and several days of light bleeding. Which I would assume (along with the fact that I just had an IUD inserted) rules out pregnancy. Prior to having IUD inserted, my period was fairly regular on a 28-32 day cycle with the occasional 36 day cycle. My period was always 5 days 1 light, 1 medium, 1-2 medium-heavy, 1 light day. I have never had brown discharge or a period that started that early, but am assuming this is because of the IUD. Now if that had been the only issue, I would have been okay.
So Here are the Weird Symptoms:
But 1 week after my period ended, I went out drinking with some girlfriends. I didn't drink any more than I would normally on a night out, but I got horrendously sick. I was vomiting from midnight through 3pm the next day. On top of that my breasts are sore and today I noticed the right one had a dot of whitish milky liquid and the left had a bit of clear liquid.
I don't have any idea when my next period is due because of the strange period last month.
Also, I had an copper Paragard IUD years ago (between my 2nd and 3rd child) for 4 years. I never experienced anything like this with it or had any problems with it.
Does anybody have any idea what is going on???
Those are all symptoms of pregnancy.. sorry to say. The bleeding could be because of hormonal changes in your body, vaginal bleeding or implantation of the fertilized egg (implanting itself to the uterus wall.) You might of just confused it with your period as most women do whom experience any bleeding during early pregnancy, but like you said the bleeding was different and earlier than usual so it probably wasn't your period at all. Also, the other two tell tale signs are the morning sickness (which despite its name doesn't just happen in the morning) and the discharge from you breast(It would probably be a little early for you to lactate although some women have experienced this with early pregnancy) could be because of a hormonal change which if you remember me saying earlier could have also caused the bleeding. If you are pregnant, any bleeding you are having would be caused by many things but you can definitely rule out your menstrual cycle as that would not be impossible! Good luck!
I need some advice, I got my Copper IUD put in 20/12/11 I was told to expect spotting for a couple days after my period ended, today is jan 31/12 I have only stopped bleeding/heavy spotting for 4 days since i got my IUD inserted, it has been non stop since dec 30th. How do i get it to stop! its driving me crazy, no sex and so many tampons. plesae help
I too had a very long period right after getting the paragard put in. I bled for about a month. Then started to notice the yellow discharge, but mine came alone with a very unpleasant smell... I am ALWAYS leaking,and the smell doesn't seem to leave me. At times I do get some pain but its nothing I can't handle. But the discharge and smell make me very uncomfortable. I chose the Paragard because it gives off no hormones. But I am very unhappy. I can't even begin to start with the back pain. I used to have the Marina, but I started to get cysts on my ovaries. But I can't take this Paragard any longer. I would only recommend the Marina. The paragard comes along with too many problems.